MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Codes Degraded (1153); Failure to Deliver (2338); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to dräger that automatic ventilation failed during use.It was confirmed that the device posted a corresponding alarm and that the event did not lead to health consequences for the patient.
 
Additional Manufacturer Narrative
The device was inspected on-site by a dräger service engineer who could confirm the reported behavior and trace it back to a faulty motor of the ventilator.The entire motor assembly has been replaced, the device passed all consecutive tests and has been returned to use.Log file evaluation made by the manufacturer confirms the validity of the on-site expertise - the supervisor function of the software has detected speed deviations during motor rotation and has forced a shut-down of automatic ventilation.As confirmed for the particular case, the shut-down is accompanied by a corresponding alarm, and manual ventilation via the built-in breathing bag including dosage of all necessary gases including anesthetics is further possible.The safety concept can be explained as follows: the ventilator motor is a step motor that drives a piston i.E.The number of rotations and the end position defines the piston hub; the piston hub is an equivalent to the tidal volume applied to the patient.To protect the patient from potentially hazardous output and/or from serious damages to the ventilator unit, the device is designed to shut down automatic ventilation when the divergence between expected and measured motor position exceeds a certain limit.Since the nature of the issue is known and the related failure rate is within accepted range, an evaluation of the failed motor was not considered necessary.

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24266648
Report Number9611500-2026-00040
Device Sequence Number18806132
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)191014(17)200309(93)8606000-88
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown